# SDR 2018F00002

- Difficulty date: January 6, 2018
- Submitted: January 17, 2018
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 10275B04C03
- Part serial: B1024
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH OXYGEN MASK DORPPEND DOWN WITHOUT ACTIVATION OF CABIN ALTITUDE WARNING. OXYGEN GENERATORS IN CABIN PAX ACTIVATED AT ROWS 5D 7A 8D 10A 11A 12A 18A. HAS BEEN REMOVED AND INSTALLED CABIN PRESSURE ACQUISITION MODULE IAW AMM 21-33-01 IN OPERATIONAL TEST NORMAL. HAS BEEN REMOVED AND REPLACED PAX OXYGEN GENERATORS.
